Discussions that mention daypro

Arthritis board


I started on Oxaprozin (sp?) also known as Daypro last Thursday. Rheumie said it was strongest NSAID on the market. Not only has it not helped the swelling but I think its WORSE! I am up 6 lbs in 5 days and my feet are starting to swell like my hands.

Could this be from the meds? The doc is very concerned about the swelling as she feels it is so sever it is causing perm. damage. I go back on Thursday to discuss starting Plaquenil, etc. Are there other options to reduce the swelling? What has worked for you and what were the side effects??

Thanks for any help :)
Ang
Daypro can cause swelling in the extremities although this is usually seen primarily among children and seniors.

Here's the link for complete drug information on NSAIDS:
[url="http://www.nlm.nih.gov/medlineplus/druginfo/uspdi/202743.html"]http://www.nlm.nih.gov/medlineplus/druginfo/uspdi/202743.html[/url]

Moonchild:

Prednisone is a steroid. People that I know who've been on prednisone really hate it; you must be one of the lucky ones that hasn't had awful side-effects.

Here's info on prednisone. Suggest you keep it handy for reference.
[url="http://www.nlm.nih.gov/medlineplus/druginfo/medmaster/a601102.html"]http://www.nlm.nih.gov/medlineplus/druginfo/medmaster/a601102.html[/url]


[This message has been edited by Jay Tor (edited 08-07-2002).]